# SDR 9806699756

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47180
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THE EMERGENCY FLASHLIGHT, RIGHT SIDE, INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  OPERATIONAL CHECK NORMAL.
